Volume 27, Issue 8, August 1997

ISSN: 0015-9018 (Print) 1572-9516 (Online)

In this issue (6 articles)

  1. No Access

    Part II. Invited Papers Dedicated to Lawrence Biedenharn

    Doubly stochastic matrices in quantum mechanics

    James D. Louck Pages 1085-1104
  2. No Access

    Part II. Invited Papers Dedicated to Lawrence Biedenharn

    World spinors—Construction and some applications

    Yuval Ne'eman, Djordje Šijački Pages 1105-1122
  3. No Access

    Part II. Invited Papers Dedicated to Lawrence Biedenharn

    Quasi-continuous symmetries of non-lie type

    Andrei Ludu, Walter Greiner Pages 1123-1138
  4. No Access

    Part II. Invited Papers Dedicated to Lawrence Biedenharn

    Supermultiplicity and the relativistic Coulomb problem with arbitrary spin

    M. Moshinsky, A. del Sol Mesa, V. Riquer Pages 1139-1157
  5. No Access

    Part II. Invited Papers Dedicated to Lawrence Biedenharn

    Invariant Lie-admissible formulation of quantum deformations

    Ruggero Maria Santilli Pages 1159-1177
  6. No Access

    Part II. Invited Papers Dedicated to Lawrence Biedenharn

    The representations and coupling coefficients of su(n); application to su(4)

    D. J. Rowe, J. Repka Pages 1179-1209